SciELO - Scientific Electronic Library Online

 
vol.27 número1Adenocarcinoma mucinoso pulmonar con patrón de células en anillo de sello: Una entidad infrecuente índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista chilena de enfermedades respiratorias

versión On-line ISSN 0717-7348

Resumen

AGUAYO C, MIGUEL  y  RODRIGUEZ D, JUAN CARLOS. Hepatotoxicity of antituberculosis therapy. Rev. chil. enferm. respir. [online]. 2011, vol.27, n.1, pp.53-57. ISSN 0717-7348.  http://dx.doi.org/10.4067/S0717-73482011000100010.

Liver toxicity in patients being treated with antituberculosis drugs is relatively uncommon, although transient elevation of liver enzymes is very common. Probably because of this there is not a good definition for liver toxicity. There are conditions in which hepatotoxicity is more frequent, such as elderly patients, alcohol consumption, malnutrition, use of certain drugs, and hypoalbuminemia. Pirazinamide, isoniazid and rifampicin are the antituberculosis drugs more commonly involved in liver toxicity. In this article we analyze the clinical problem of hepatotoxicity of antituberculosis therapy and propose the management of different situations. We discuss when a drug administration should be discontinued, how liver damage should be assesed and which alternative drugs should be used during the antituberculosis treatment.

Palabras clave : Antituberculosis therapy; hepatotoxicity; Pirazinamide; Isoniazid; Rifampicin.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons